4903 Numerical and computational mathematics

< Back to all Subject/college/research areas
Number of items at this level: 5.
Group by: Item type | Creators | Date
Jump to:
Article

Article

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Further inequalities for heinz operator mean. Journal of Computational Analysis and Applications, 29 (1). pp. 162-171. ISSN 1521-1398

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Inequalities of hermite-hadamard type for k-bounded modulus convex complex functions. Buletinul Academiei de Stiinte a Republicii Moldova. Matematica, 93 (2). pp. 11-23. ISSN 1024-7696

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2021) Integral inequalities for asymmetrized synchronous functions. Journal of Computational Analysis and Applications, 29 (1). pp. 151-161. ISSN 1521-1398

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) On Jensen's multiplicative inequality for positive convex functions of selfadjoint operators in Hilbert spaces. Khayyam Journal of Mathematics, 6 (1). pp. 119-128. ISSN 2423-4788

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Quasilinearity of some functionals associated to a weakened davis-choi-jensen’s inequality for positive maps. Azerbaijan Journal of Mathematics, 10 (2). pp. 71-84. ISSN 2218-6816